# SDR A6WA200340133

- Difficulty date: September 4, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION GOT RED GEAR DISAGREE AND RED NOSE GEAR DOORS CAS MESSAGE.  REMOVED AND REPLACED NOSE LANDING GEAR ASSEMBLY.  OPS AND LEAK CHECK GOOD.  (M)
